# SDR AC2A2020050113908

- Difficulty date: October 18, 2018
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 7,570 hours
- Engine: Pwc PT6C67C
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 104441201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IBF MAINTENANCE AID FOUND TO BE CRACKED.
